# SDR CA040318005

- Difficulty date: March 15, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275505
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CENTER WINDSHIELD CRACKED IN FLIGHT AND SPARK, CREW DECIDED TO TURNBACK. THE CENTER WINDSHIELD WAS REPLACED IAW THE MM 56-10-01. THE WINDSHIELD ANTI-ICE AND ANTI-FOG SYSTEM WAS CHECKED SERVICEABLE IAW THE AMM.
